Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 518406, 13 pages
http://dx.doi.org/10.1155/2015/518406
Research Article

Reproducing Kernel Algorithm for the Analytical-Numerical Solutions of Nonlinear Systems of Singular Periodic Boundary Value Problems

Department of Mathematics, Al-Balqa Applied University, Salt 19117, Jordan

Received 8 December 2014; Accepted 2 May 2015

Academic Editor: Francesco Tornabene

Copyright © 2015 Omar Abu Arqub. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Omar Abu Arqub, “Reproducing Kernel Algorithm for the Analytical-Numerical Solutions of Nonlinear Systems of Singular Periodic Boundary Value Problems,” Mathematical Problems in Engineering, vol. 2015, Article ID 518406, 13 pages, 2015. https://doi.org/10.1155/2015/518406.